Duke Mathematical Journal

Complete sequences and approximations in normed linear spaces

Philip Davis and Ky Fan

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 24, Number 2 (1957), 183-192.

Dates
First available: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077467328

Mathematical Reviews number (MathSciNet)
MR0085382

Zentralblatt MATH identifier
0081.11601

Digital Object Identifier
doi:10.1215/S0012-7094-57-02424-9

Subjects
Primary: 42.1X

Citation

Davis, Philip; Fan, Ky. Complete sequences and approximations in normed linear spaces. Duke Mathematical Journal 24 (1957), no. 2, 183--192. doi:10.1215/S0012-7094-57-02424-9. http://projecteuclid.org/euclid.dmj/1077467328.


Export citation